# SDR DXTA200702652

- Difficulty date: December 5, 2007
- Submitted: December 6, 2007
- Operation: Air carrier
- Aircraft: N900QS
- Make and model: Cessna 750
- Aircraft serial: 7500123
- Aircraft time: 7,510 hours, 4,615 cycles
- Engine: Allsn AE3007C
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Condition: Dirty
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON FLAP RETRACTION AFTER T/O FLAPS AND SLATS CAME UP BUT AMBER FLAP FAIL LIGHT CAME ON - WOULD NOT RESET.   REMOVED FLAP SELECTOR AND REMOVED LINT FROM OPTICAL SENSORS. IAW MM 27-50-00. OPS CHECK GOOD.
